# SDR SWIA201743915

- Difficulty date: October 6, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 34,363 hours, 21,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LATCH PIN FITTING ATTACH PLATE ON FWD SIDE OF BS 364, STRINGER 27. REMOVED AND REPLACED THENUTPLATE ASSY IAW SRM.
